# SDR SWAA2022021169821

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,018 hours, 12,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR ENTRY DOOR EMERGENCY LIGHT INOP ; / [01] RELAMPED AFT LEFT DOOR EMERGENCY LIGHT. OPERATION NORMAL AT THIS TIME. REF 33-51-04. -END-
